Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Singularities of theta divisors and the birational geometry of irregular varieties
HTML articles powered by AMS MathViewer

by Lawrence Ein and Robert Lazarsfeld PDF
J. Amer. Math. Soc. 10 (1997), 243-258 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14K25, 14J99, 32J27
  • Retrieve articles in all journals with MSC (1991): 14K25, 14J99, 32J27
Additional Information
  • Lawrence Ein
  • Affiliation: Department of Mathematics, University of Illinois at Chicago, Chicago, Illinois 60680
  • MR Author ID: 62255
  • Email: U22425@math.uic.edu
  • Robert Lazarsfeld
  • Affiliation: Department of Mathematics, University of California, Los Angeles, California 90024
  • MR Author ID: 111255
  • Email: rkl@math.ucla.edu
  • Received by editor(s): March 29, 1996
  • Received by editor(s) in revised form: June 20, 1996
  • Additional Notes: The first author was partially supported by N.S.F. Grant DMS 93-02512.\endgraf The second author was partially supported by N.S.F. Grant DMS 94-00815
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 243-258
  • MSC (1991): Primary 14K25, 14J99, 32J27
  • DOI: https://doi.org/10.1090/S0894-0347-97-00223-3
  • MathSciNet review: 1396893